# SDR HNAA0400092

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 48,756 hours, 55,765 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85530150103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CORROSION UNDER CABIN FLOOR. THIS EO8-53-04-0655 PERFORMD REPLACEMENT OR STR 31 STARBOARD FR X424 TO SECTION END AT X531 FOR CONVENIENCE OF CORROSION REPAIRS.  NOTE THAT THE REPLACEMENT SECTION OF STR31 IS CUT AS ALLOWED BY RD.
